Saturday, November 7, 2009

How Am I Feeling?

Well I’ve been feeling mildly nauseated and a little headachy. My head feels full and sound seems to be amplified. It’s like I’m hypersensitive to stimulus. Unfortunately this makes me easily agitated.

Last week I said my coughing had improved ... well that was short lived because I’ve been coughing a bit more. I think the fluid around my lungs must be getting worse because I’m also experiencing some shortness of breath.


As far as fatigue goes ... it’s not too bad but I have been sleeping like 10 hours a night.

All in all, I feel ‘grumpy’ in the mornings and better in the afternoons.

10 comments:

Holly said...

sending love and hugs to you sweet woman...

Arlene said...

Thanks for updating us on how you are feeling, Daria.

As far as the sleeping goes, I say if you can sleep, get as much of it as you can. Sleep is when your body does its most important work. I find I need lots of sleep (like the 10 hours you mention) and as you know I am not presently undergoing any treatment.

Hope your coughing issue improves for you.

nollyposh said...

~Soft~ (((hugs)))... (not big squishy ones that would just be annoying!) X;-)

Carol Pack Urban said...

How many days do you take the Xeloda pills for? Do you have someone who will check on you every day to make sure you are okay and that you don't end up really sick with a toxic dose? I just worry so much because of what I went through. I'm just concerned, I don't mean to worry you.

Girl Holding On said...

You have my love and hugs too friend.

Daria said...

Hi Carol,

I'm going to send you a quick email and maybe get some details on your experience with Xeloda.

shelli said...

Enjoy the sleep! Take care of yourself and pamper yourself.

Shelli

BLOGitse said...

Hopefully you feel better already...
Sunday greetings from Cairo!

Barry said...

Hi Grumpy!

Those side effects are such a pain, aren't they? Wishing you well and hoping next time I visit I'll find Happy.

Or Doc, or Sneezy or....

Dee said...

From my experience, the side effects of Xeloda tend to built up over time ... my face really broke out and I had the mouth sores and started getting some hand-foot syndrome after a few weeks on it. If I remember, you're two weeks on and a week off, right? That week feels really nice. Eventually, in consultation with my oncologist, my dosing was 2 in the am and 2 in the pm during the week (Mon to Fri) and then I was off the week-end. That way the medication didn't get to build up for so long (and side effects were less severe) and I got a mental health break from the medication over the week-end. That helped tremendously to know that I'd get two days off after only being on it for a few days.

Give yourself and your body time to figure out a dosing schedule that works best for you. It'll take a couple of months, but you'll get there.